Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Pill ?
    avatar
    Anon_79505 posted:
    Hi ? and hoping for a solution!

    I been on a new birth control for 3 weeks and on 4th week was suppose to have period. Well its been 4 days and no period! Should I worry or take a wait and see approach?

    Thank you and have a great weekend All!
    Reply
     
    avatar
    lovebird79 responded:
    I would wait.

    I've been on several different types of bc and each time it has a different effect on me.

    chances are that it's late because of the switch, but if you don't have it by next week, take a test to see.


    Spotlight: Member Stories

    I used to be tlkittycat1968 but was having trouble logging in on my work computer. I'm 43 and have been married about 9 years. I have two kids (...More

    Helpful Tips

    trying to get pregnant
    .. im trying to get pregnant for 2 yrs.. im nearly hopeless..pls help More
    Was this Helpful?
    2 of 4 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.